The optimal dynamic immunization under a controlled heterogeneous node-based SIRS model

Yang, Lu-xing, Draief, Moez and Yang, Xiaofan 2016, The optimal dynamic immunization under a controlled heterogeneous node-based SIRS model, Physica A: statistical mechanics and its applications, vol. 450, pp. 403-415, doi: 10.1016/j.physa.2016.01.026.

Attached Files
Name Description MIMEType Size Downloads

Title The optimal dynamic immunization under a controlled heterogeneous node-based SIRS model
Author(s) Yang, Lu-xing
Draief, Moez
Yang, Xiaofan
Journal name Physica A: statistical mechanics and its applications
Volume number 450
Start page 403
End page 415
Total pages 13
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2016-05-15
ISSN 0378-4371
Keyword(s) Electronic virus
Controlled heterogeneous node-based model
Optimal dynamic immunization
Optimal control scheme
Pontryagin Minimum Principle
Network topology
Language eng
DOI 10.1016/j.physa.2016.01.026
Field of Research 0105 Mathematical Physics
0206 Quantum Physics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2016, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30107775

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 26 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 7 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 20 Apr 2018, 10:57:08 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.